Nonoscillation and oscillation of second-order linear dynamic equations via the sequence of functions technique


KARPUZ B.

JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, vol.18, no.4, pp.889-903, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1007/s11784-016-0334-8
  • Journal Name: JOURNAL OF FIXED POINT THEORY AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.889-903
  • Keywords: Oscillation, nonoscillation, dynamic equations, time scales, fixed point, monotone operator, sequence technique, TIME SCALES
  • Dokuz Eylül University Affiliated: Yes

Abstract

We study nonoscillation/oscillation of the dynamic equation